# SDR EISA97005

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 2301
- Condition: Inoperative
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLT, FLIGHT CREW NOTICED SMELLOF HOT ELECTRICAL ITEMS, IMMEDIATELY CHECK BATTERY AND BATTERY CHARGER LOADS.  NOTICED 30 AMP DRAW ON BATTERY, PULLED BATTERY CHARGER CIRCUIT BREAKER.  HOT SMELL DISSIPATED ALL OTHER SYSTEMS NORMAL.  REMOVED AND REPLACED MAIN BATTERY, OPS CHECK GOOD, REMOVED AND REPLACED BATTERY CHARGER.   OPS CHECK GOOD IAW MM REF 24-30-41 PAGE 1.  (M)
